# SDR DL76P060811

- Difficulty date: October 2, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 22,559 hours, 10,607 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591C
- Part serial: 5107A
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING OVHT LIGHT ON OVERHEAD PANEL ACCOMPANIED BY BURNING SMELL IN COCKPIT. FOUND EICAS MSG FWD EQUIP SUPPLY FAN 1 PULLED AND COLLARD C/B H-18 FWD TO MCO AND PLAC 21-58-03B FWD SUPPLY FAN MOTOR BURNED UP NEEDS NEW FAN ASSY.  REMOVED AND REPLACED FWD EQUIP. COOLING FAN 1 AND OPS CK GOOD.  MCO PLACARD REMOVED.
